# SDR AUS20011417

- Difficulty date: September 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Damaged
- Location: Le Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) HIGH SPEED VALVE CONNECTORS HAD HIGH RESISTANCE.
